Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weierstrass's non-differentiable function


Author: G. H. Hardy
Journal: Trans. Amer. Math. Soc. 17 (1916), 301-325
MSC: Primary 26A27
MathSciNet review: 1501044
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A27

Retrieve articles in all journals with MSC: 26A27


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1916-1501044-1
Article copyright: © Copyright 1916 American Mathematical Society